This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Bl. Sendov, “Some questions in the theory of approximation of functions and sets in the Hausdorff metric,” Usp. Mat. Nauk,24, No. 5, 141–178 (1969).
E. P. Dolzhenko and E. A. Sevast'yanov, “Approximation of functions in the Hausdorff metric,” Dokl. Akad. Nauk SSSR,226, No. 4, 768–770 (1976).
E. P. Dolzhenko and E. A. Sevast'yanov, “Approximation of functions in the Hausdorff metric by piecewise monotone (in particular, rational) functions,” Mat. Sb.,101, No. 4, 508–541 (1976).
E. P. Dolzhenko and E. A. Sevast'yanov, “Dependence of properties of functions on the rate of their approximation by polynomials,” Izv. Akad. Nauk SSSR, Ser. Mat.,42, No. 2, 270–304 (1978).
P. Petrushev and Sp. Tashev, “Some inverse theorems in the Hausdorff metric,” Dokl. Akad. Nauk BulgNR,29, No. 12, 1721–1724 (1976).
Translated from Matematicheskie Zametki, Vol. 28, No. 6, pp. 843–858, December, 1980.
About this article
Cite this article
Ermakov, A.I. Best Hausdorff approximations by algebraic polynomials and continuity of a function. Mathematical Notes of the Academy of Sciences of the USSR 28, 876–884 (1980). https://doi.org/10.1007/BF01709149
- Algebraic Polynomial
- Hausdorff Approximation